Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Please help me out with this. I developed severe and apparently permanent adverse reactions as a result of Hepatitis B vaccine. About 4 years ago I was completely healthy and very athletic before this vaccination and have now suffered severe, debilitating autoimmune side effects from this vaccine. Would a referral to orthopedics or Rheumatology be better for my left shoulder pain, which isn't in both shoulders at once, just the left, previously I had no shoulder problems, I used to lift 100 KG but now I get left shoulder pain when I lift 50 KG and these started after vaccination. There's a measurable loss in stamina before the vaccine to how I am now, I experience breathlessness much earlier when I do cardiovascular exercise then before I had the vaccine. I have chronic fatigue and it is not improved by getting rest. I have a dry persistent cough when there's nothing to bring up. I have a constant pain while I'm seated, which is focused in one specific area, on the upper left side of my abdomen. This area hurts while I'm seated with my laptop or while I'm watching TV or while I'm seated on the bus. The pain is related to muscle movement and positional. The pain isn't there with change of position i.e. Standing up or lying down flat. Painkillers don't help. It's not my stomach because when I eat, I can feel the stomach processing food and the upper left abdominal pain both at the same time, and they are in two different locations. I suffered the residual effects of all these symptoms for more than 4 years. I'm having an Ultrasound scan soon and I've had normal blood tests all which came out fine.

1 Doctor Answered
Please help me out with this.
I developed severe and appa...
lybrate-user take a gold OR silver coin, put in 2 glasses of water and boil drink this water 2 times a day After few days you can contact me for further treatment.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.